# SDR ZW0A0108003

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK IN LONGERON 4L AT ATTACH POINT OF LONGERON TO STA 160 FORMER, OTBD FASTENER. REPLACED LONGERON PER SPM 6-70-01.
